Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can Gas be the cause of excessive pains all day in lower abdomen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Pain Feels like Knife-like gas pains all day in lower abdominal area on left side? What could it be just gas or something more serious? FYI, no nausea. Thanks, XXXXX XXXXXXX
Posted Thu, 26 Dec 2013 in Abdominal Pain
Answered by Dr. Shanthi.E 37 minutes later
Brief Answer: need more information Detailed Answer: Hello XXXXXXX Going by your symptoms, it seems like a vague picture. Gas like symptoms do not present with pain in the lower abdominal area. It is more likely in the upper abdomen associated with belching, bloating, heart burn. Are you facing these kind of symptoms? Pain in the lower abdomen more on left side is usually due to a non-specific colitis or a problem in the uterine tubes. Please let me know other features of your symptoms like diarrhoea, constipation, aggravating and relieving factors. An ultrasound scan of the abdomen can be done if the pain worsens to look at the underlying cause. If it is just pain and no other symptoms, then you can wait and watch for sometime. Meanwhile, you can take simple antacids like Omeprazole that is available over the counter. Drink plenty of fluids orally. Take bland diet. Get well soon. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor